MAUDE Adverse Event Report: APPLIED MEDICAL CTS02, 5X100 KII SLEEVE ZTHR 12/BX; GCJ

APPLIED MEDICAL CTS02, 5X100 KII SLEEVE ZTHR 12/BX; GCJ
Model Number CTS02
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.This report is to follow-up to medwatch report# (b)(4).
 
Event or Problem Description
"while placing disposable 5mm laparoscopic trocar in the patient the trocar cracked and had to be retrieved from the patient.The trocar and broken piece was retrieved from patient.Device usage problem: device failed (e.G.Broke, couldn't get it to work or stopped working)." patient status unknown.
 
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was requested and was not provided.The incident product was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the incident.A review of the manufacturing records indicates this lot passed all manufacturing and quality inspections.The exact root cause of this incident could not be determined.Although the exact root cause of the incident could not be determined, applied medical has received reports of similar issues and has opened a corrective and preventative action report to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of incident.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.This report is to follow-up to medwatch report# (b)(4).

Brand Name
CTS02, 5X100 KII SLEEVE ZTHR 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5471583
Report Number2027111-2016-00173
Device Sequence Number796653
Product Code GCJ
UDI-Device Identifier00607915123499
UDI-Public(01)00607915123499(17)180519(30)01(10)1247323
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/19/2018
Device Model NumberCTS02
Device Catalogue Number101208701
Device Lot Number1247323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/01/2016
Supplement Report FDA Received Date03/01/2016
09/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1